# SDR DALA2024100509716

- Difficulty date: October 4, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 FUSELAGE NOSE FUSELAGE WINDSHIELD FRAMING CENTER POST LH & RH CRACK DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 620123-14AD. (0591818)
